# SDR DALA2016030101742

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,926 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 780+110, STRINGER: 27R, SRM FIG 201, 53-00-01 .008 ORIGINAL DAMAGE.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER. BLENDED AREA DAMAGE  DEPTH .008.  ACCOMPLISHED 10X DVI NO DAMAGE NOTED.  DAMAGE OUT OF LIMITS IAW SRM 757 53-00-01, DETAIL II, FUSELAGE SKIN ALLOWABLE  DAMAGE, DRILLED OUT DAMAGE IAW SEC 1 B, PARA 3.  INSTALLED BLIND FASTENER IAW PARA 4.  ACCOMPLISH REPEAT INSP 10 X AT 1000 FLT CYCLES. CAT A REPAIR TO BE ACCOMPLISHED BY 3000 FLT CYCLES, NOT TO EXCEED 24 MO. ID STICKER INSTALLED.  ADF FILE UPDATED, REF: LP 8242870, REDEFERRED LOG TO QC ESTAB MONITOR INSPECTION 21-0553-8-9893, SN 5802, REP 21-0553-8-9494, SN 5802 L/L.
